The Zeros of a Certain Homogeneous Difference Polynomials of Meromorphic Functions

DOI: 10.4236/apm.2013.31012   PDF   HTML   XML   4,530 Downloads   6,596 Views  

Abstract

Let f(z) be a function transcendental and meromorphic in the plane of growth order less than 1. This paper focuses on discuss and estimate the number of the zeros of a certain homogeneous difference polynomials of degree k in f(z), and obtains that this certain homogeneous difference polynomials has infinitely many zeros.

Share and Cite:

Q. Lu and Q. Liao, "The Zeros of a Certain Homogeneous Difference Polynomials of Meromorphic Functions," Advances in Pure Mathematics, Vol. 3 No. 1, 2013, pp. 99-104. doi: 10.4236/apm.2013.31012.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] J. M. Whittaker, “Interpolatory Function Theory,” Cambridge Tracts in Mathematics and Mathematical Physics, No. 33, Cambridge University Press, New York, 1935, p. 52.
[2] M. Ablowitz, R. G. Halburd and B. Herbst, “On the Extension of Painleve Property to Difference Equations,” Nonlinearty, Vol. 13, No. 3, 2000, pp. 889-905. doi:10.1088/0951-7715/13/3/321
[3] R. G. Halburd and R. Korhonen, “Difference Analogue of the Lemma on the Logarithmic Derivative with Applications to Difference Equations,” Journal of Mathematical Analysis and Applications, Vol. 314, No. 2, 2006, pp. 477- 487. doi:10.1016/j.jmaa.2005.04.010
[4] R. G. Halburd and R. Korhonen, “Nevanlinna Theory for the Difference Operator,” Annales Academiae Scientiarum Fennicae Mathematica, Vol. 31, No. 2, 2006, pp. 463-478.
[5] I. Laine and C. C. Yang, “Value Distribution of Difference Polynomials,” Proceedings of the Japan Academy, Vol. 83, No. 8, 2007, pp. 148-151. doi:10.3792/pjaa.83.148
[6] Y. M. Chiang and S. J. Feng, “On the Nevanlinna Characteristic of f(z + c) and Difference Equations in the Complex Plane,” The Ramanujan Journal, Vol. 16, No. 1, 2008, pp. 105-129. doi:10.1007/s11139-007-9101-1
[7] W. Bergweiler and J. K. Langley, “Zeros of Differences of Meromorphic Functions,” Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 142, No. 1, 2007, pp. 133-147. doi:10.1017/S0305004106009777
[8] Z. X. Chen and K. H. Shon, “On Zeros and Fixed Points of Difference of Meromorphic Functions,” Journal of Mathematical Analysis and Applications, Vol. 344, No. 1, 2008, pp. 373-383. doi:10.1016/j.jmaa.2008.02.048
[9] Z. X. Chen and K. H. Shon, “Estimates for the Zeros of Difference of Meromorphic Functions,” Science China, Series A, Vol. 52, No. 11, 2009, pp. 2447-2458. doi:10.1007/s11425-009-0159-7

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.